Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Note on the location of the critical points of harmonic functions


Author: J. L. Walsh
Journal: Bull. Amer. Math. Soc. 54 (1948), 191-195
DOI: https://doi.org/10.1090/S0002-9904-1948-08983-2
Cited work: Bull. Amer. Math. Soc., Volume 52, Number 4 (1946), 346--347
MathSciNet review: 0023967
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1948-08983-2

American Mathematical Society